RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 38, Issue 6  


The Vinogradov–Bombieri theorem
N. M. Timofeev
801
Coefficients of primitive polynomials
I. E. Shparlinski
810
Boundary behavior of solutions of parabolic equations of the second order with continuous coefficients
N. A. Mikhailova
816
Ordinary differential equations with singularities on the right-hand side
V. V. Filippov
832
Solvability of some nonlinear elliptic problems
T. S. Kozhevnikova
852
Representation of transformations preserving the lebesgue measure in the form of periodic transformations
V. V. Ryzhikov
860
An invariant of partially ordered sets
V. K. Maslyuchenko, M. M. Popov
866
A class of hypersimple incomplete sets
M. M. Arslanov
872
Functor $\exp^c_n$, absolute retracts and Hilbert space
A. G. Savchenko
875
Difference families, difference matrices, and BIB-designs
B. T. Rumov
888
Sharp a priori error estimates of the Rayleigh–Ritz method without assumptions of fixed sign or compactness
A. V. Knyazev
900
Character and pseudocharacter in minimal topological groups
D. B. Shakhmatov
908
Strong law of large numbers for multiple sums of independent, identically distributed random variables
O. I. Klesov
915
Exponential estimates in the martingale case
S. V. Zhulenev
931
Review
A. V. Skorokhod
941

Letter to editor
Letter to the editor
V. A. Dem'yanenko
944
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019